Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Mom Confessions Mom Confessions

Quick Help please

Anonymous
Posted by Anonymous
  • 9 Replies

My son had a fever, i got him   childrens advil 2 tsp per his weight, he was crying he didnt want to take it, while i was putting the bottle in   the storage area. I turn around and he gave it to his sister. His sisters recomended dose is 1tsp per her weight. Now im freaking out. Should i take her to the ER?

Posted by Anonymous on Apr. 3, 2013 at 2:33 AM
Add your quick reply below:
You must be a member to reply to this post.
Replies (1-9):
crumpy_gat
by No. on Apr. 3, 2013 at 2:34 AM

Call poison control.

Anonymous
by Anonymous 2 on Apr. 3, 2013 at 2:34 AM

No. Just keep an eye on her.

LucyMom08
by BS Intolerant on Apr. 3, 2013 at 2:34 AM

 

Anonymous
by Anonymous 3 on Apr. 3, 2013 at 2:34 AM
Most likely no but call poison control if you're that worried. And definitely no more tylenol for a while. I mean she didn't get the whole bottle right?
Anonymous
by Anonymous - Original Poster on Apr. 3, 2013 at 2:35 AM


No just his dose which he was trying to get out of drinking. ( 2 tsp)

Quoting Anonymous:

Most likely no but call poison control if you're that worried. And definitely no more tylenol for a while. I mean she didn't get the whole bottle right?



BeAmour
by Tonya on Apr. 3, 2013 at 2:35 AM
She should be fine. If you want definite closure, call poison control and they'll tell you.
Posted on the NEW CafeMom Mobile
Anonymous
by Anonymous 3 on Apr. 3, 2013 at 2:39 AM
Ok. Looked it up for you. You're watching for symptoms like nausea, vomiting, diarreah, precise sweating, and more severely things like seizures and convulsions etc. But again, I'd call poison control to be sure. And try estimate how much she got. 1/2 the bottle, it was full and now empty, or barely any missing. That sort of thing.
LilrockerMama
by on Apr. 3, 2013 at 2:40 AM
Just watch her
Posted on the NEW CafeMom Mobile
Anonymous
by Anonymous 3 on Apr. 3, 2013 at 2:41 AM
Oh then I wouldn't be worried. And I made another comment on symptoms as well. But I'd just watch her and keep an eye on her tonight. She should be fine.


Quoting Anonymous:


No just his dose which he was trying to get out of drinking. ( 2 tsp)


Quoting Anonymous:

Most likely no but call poison control if you're that worried. And definitely no more tylenol for a while. I mean she didn't get the whole bottle right?





Add your quick reply below:
You must be a member to reply to this post.
Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)